# SDR SWIA2020060951005

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L CHAFFED COMMON TO BRACKET BETWEEN FS 1144 AND FS 1162.  (C-CHECK) RO 4/23/2020 PERFORMED FS 1144 TO FS 1162 STR 17L STRINGER REPAIR REF REO. COMPLIED WITH TASK CARD.
